# SDR HEEA083777

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,662 hours
- Engine: Allsn 250C*
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 23064130
- Part serial: BA3772
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER BOX HAS NO OUTPUT. REPLACED WITH SERVICEABLE PART.
